- Japanese Society of Nephrology
- 日本腎臓学会誌 (ISSN:03852385)
- vol.11, no.6, pp.731-754, 1969
The administrations of glucocorticoid in normal rabbits for 6 weeks produced exudative lesions in the renal glomeruli. In the animals, in which the injection of heparin was started after, just at the time of, or even before the glucocorticoid treatment, a higher frequency of the occurence of those lesions was observed. In the animals, which were given warfarin simultaneously with corticosteroid, the occurence of those lesions were markedly inhibited. In the rabbits treated with heparin or warfarin alone, no such lesions were found. The concentration of NEFA in plasma rose up to abnormal high level. It was markedly higher in the animals treated with both glucocorticoid and heparin than in those treated with glucocorticoid alone. No increase of NEFA was noted in the rabbits treated with both glucocorticoid and warfarin. It is assumed from these results that the steroid nephropathy in the rabbit may be caused by an in-creased mobilization of NEFA, followed by the acceleration of blood coagulation process as secondary phenomen. The renal lesions seen 4 weeks after the injection of glucocorticoid has gradually regressed, if the injection was discontinued at that time.